# SDR SWAA103407

- Difficulty date: June 10, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33859
- Aircraft time: 22,108 hours, 12,959 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER L1 DOOR EMERGENCY EXIT LIGHT LENS LOOSE.  REPAIRED LENS PER EA.
